Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Getting itchy skin rashes on torso and limbs, looks like scratches. Taking claritin, applying hydrocortisone. Alternate cure

All of sudden, I ve got this kind of skin rashes that come & go, within hours, that are extremely itchy. They raise above the skin & look like scratches. They don t stay long enough for me to see a doctor. It has been going on for one month. It only happen to the skins on my torso & limbs, but not on the face area. I am not taking any new medicine, or eating any new kinds of food, nothing is new from daily living point of view. Beside taking Claritin or applying hydrocortizon to the affected areas to subdue the extremely itchiness. There is nothing I could do, & it s getting too long & annoying now. Please help!
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  1067
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Eleganza,
Thanks for query,
It seems that you are having some allergy giving you this problem.
Try to find out any allergen like having worm infestation,eosinophilia,allergy to some food or some cosmetic like soap,talcum powder,duo spray etc.
As you got itching only on lower limbs,it is possible you might have insect bite.
Try to find out the cause and avoid the allergen.
Meanwhile you continue with Clatrin as and when required.
Go for stool test for worm infestation.
Ok and bye.
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions